# SDR GLBA2002073

- Difficulty date: May 29, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 13,362 hours, 17,041 cycles
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: HCE4A3J
- Part serial: HJ1586
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 1,526 hours, 1,640 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROP WOULD NOT ADJUST OR FEATHER ON GROUND.  REPLACED PROPELLER ASSEMBLY.
